Get the App
DOWNLOAD NOW
20230301_Web3_Homepage_AppDownload.png
  • google-play.png
  • app-store.png
  • app-gallery.png
Find a Store Blog
Stores
0
MY Bag
HOT REM STANDARD
The product is prohibited by Department of Health and only limit for store sales. Please select Click & Collect and Pay at Stores.
Free Gift(Online Exclusive)
HK$43.80 9% off
QUANTITY
Add to Bag
Product code
390797
  • PRODUCT DETAILS
  • Seller Information
  • Promotion (Gifts will be available while stock lasts)
  • PAYMENT & DELIVERY
PRODUCT DETAILS
Description
Cold & Flu Hot Remedy: Decongestant & expectorant formula• Early onset of Cold & Flu• Non Drowsy Formula• Soothing Lemon Mint Flavour• Effectively relieve symptoms of:Nasal congestion,Fever,Chesty cough,Headache,Muscular aches, Sore throat

Place of Origin

HONG KONG

Benefit

Effectively relieve symptoms of cold & flu, including chesty cough, fever, nasal congestion, headache, muscular aches and sore throat.Quickly relieves blocked noseNon Drowsy Formula

Product Usage

To be taken orally by adult & children 16 years and older.Dosage and Administration:1 sachet every 4 to 6 hours.Do not take more than 4 sachets in 24 hoursPour the contents of 1 sachet into a mug with 250ml of hot water, but not boiling water. Stir until dissolved, and allow to cool to a drinkable temperature.

Ingredients

• Paracetamol (Acetaminophen) 500mg• Phenylephrine HCl 10mg• Guaifenesin 200mg

Pieces per Container

5

Storage Condition

Store below 25°C in a dry place in the original foil pack

Warnings

Do not use if the foil pack is broken

Hide